# SDR UIEA2020042800854

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND ON RH BS 720 FWD CHANNEL UPPER RADIUS AREA APPROX 0.250" LENGTH. ( CABIN-STA 720 RH AFT TENSION TIE CHANNEL CRACK AREAS REPAIRED IAW SRM 53-20-30-2R REPAIR 1. )
